MathSciNet Relay Station
MathSciNet bibliographic data
MR2676041 68U05 (52B55)
Ezra, Esther A note about weak $\epsilon$-nets for axis-parallel boxes in $d$-space. Inform. Process. Lett. 110 (2010), no. 18-19, 835–840.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement